# SDR 2006FA0000464

- Difficulty date: May 9, 2006
- Submitted: May 9, 2006
- Operation: General aviation
- Aircraft: N7258E
- Make and model: Beech B36TC
- Aircraft serial: EA455
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Part number: 130909B103
- Condition: Cracked
- Location: Wing Attach
- Part time: 142 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG PART INSP FOUND FWD WING ATTACH POINTS BOLT P/N 130909B103 AND 131790-3 WITH CRACKS.  THE BOLTS WERE INSTALLED NEW IN FWD WING BOLT FITTINGS ON BEECH MODEL 36 SERIES AIRCRAFT S/N EA-455 ON 1/25/2002. THE LH UPPER BOLT (P/N 130909B103) WAS REMOVED FOR IT'S FIRST 5 YEAR NDT INSPECTION AND WAS CRACKED AT THE HEAD RADIUS USING MAG PART NDT PROCESS. PART TOTAL TIME 142 HRS SINCE INSTALLED. NO DAMAGE NOTED ON THE ASSOCIATED WING FITTING THAT WOULD INDICATE A CONTRIBUTING STRESS CONDITION. THE RT LOWER WING BOLT ON THE OPPOSITE SIDE OF THE A/C WAS ALSO CRACKED IN THE SAME LOCATION. THIS BOLT IS A DIFFERENT P/N (131790-3). BEECH TECH SUPPORT WAS GIVEN THE BOLTS & INFO FOR EVALUATION.
